About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 832591, 6 pages
http://dx.doi.org/10.1155/2013/832591
Research Article

Bounds of the Neuman-Sándor Mean Using Power and Identric Means

1Department of Mathematics, Huzhou Teachers College, Huzhou, Zhejiang 313000, China
2School of Mathematics Science, Anhui University, Hefei, Anhui 230039, China

Received 8 November 2012; Revised 4 January 2013; Accepted 11 January 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Yu-Ming Chu and Bo-Yong Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [17 citations]

The following is the list of published articles that have cited the current article.

  • Jiajin Wen, Shanhe Wu, and Chaobang Gao, “Sharp lower bounds involving circuit layout system,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Yuming Chu, “Optimal Inequalities Between Neuman-Sandor, Centroidal And Harmonic Means,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 593–600, 2013. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, “Estimates For Neuman-Sandor Mean By Power Means And Their Relative Errors,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 711–726, 2013. View at Publisher · View at Google Scholar
  • Mustapha Raissouli, “Positive answer for a conjecture about stabilizable means,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Tie-Hong Zhao, Yu-Ming Chu, Yun-Liang Jiang, and Yong-Min Li, “Best Possible Bounds for Neuman-Sándor Mean by the Identric, Quadratic and Contraharmonic Means,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Fan Zhang, Yu-Ming Chu, and Wei-Mao Qian, “Bounds for the Arithmetic Mean in Terms of the Neuman-Sándor and Other Bivariate Means,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Wei-Mao Qian, and Yu-Ming Chu, “On Certain Inequalities for Neuman-Sándor Mean,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Zai-Yin He, Yu-Ming Chu, and Miao-Kun Wang, “Optimal Bounds for Neuman Means in Terms of Harmonic and Contraharmonic Means,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Hui Sun, Xu-Hui Shen, Tie-Hong Zhao, and Yu-Ming Chu, “Optimal bounds for the neuman-sándor means in terms of geometric and contraharmonic means,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4363–4373, 2013. View at Publisher · View at Google Scholar
  • Ying-Qing Song, Wei-Feng Xia, Xu-Hui Shen, and Yu-Ming Chu, “Bounds for the identric mean in terms of one-parameter mean,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4375–4386, 2013. View at Publisher · View at Google Scholar
  • Hui Sun, Tiehong Zhao, Yuming Chu, and Baoyu Liu, “A Note On The Neuman-Sandor Mean,” Journal of Mathematical Inequalities, vol. 8, no. 2, pp. 287–297, 2014. View at Publisher · View at Google Scholar
  • Edward Neuman, “On Some Means Derived From The Schwab-Borchardt Mean Ii,” Journal of Mathematical Inequalities, vol. 8, no. 2, pp. 359–368, 2014. View at Publisher · View at Google Scholar
  • Yuming Chu, Tiehong Zhao, and Yingqing Song, “Sharp bounds for neuman-sándor mean in terms of the convex combination of quadratic and first Seiffert means,” Acta Mathematica Scientia, vol. 34, no. 3, pp. 797–806, 2014. View at Publisher · View at Google Scholar
  • Wei-Mao Qian, and Yu-Ming Chu, “Optimal bounds for Neuman means in terms of geometric, arithmetic and quadratic means,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Edward Neuman, “On Some Means Derived From The Schwab-Borchardt Mean,” Journal of Mathematical Inequalities, vol. 8, no. 1, pp. 171–183, 2014. View at Publisher · View at Google Scholar
  • Jozsef Sandor, “Sub-stabilizability and super-stabilizability for bivariate means,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Yu-Ming Chu, and Wei-Mao Qian, “Refinements of Bounds for Neuman Means,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar